# SDR DALA1231430177

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 99,713 hours, 14,628 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHTS AT SEAT 14AB ARE INOPERATIVE.  THE CONNECTOR WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
